# SDR SWAA201201242

- Difficulty date: January 12, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N670SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23784
- Aircraft time: 75,319 hours, 61,486 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 6545833
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER TO BULKHEAD TIE CHANNEL AT BS 532 STR 26R.  REMOVED & REPLACED CHANNEL IAW SRM.
